Small universal families of graphs on $\aleph_{\omega+1}$

Cummings, James, Dzamonja, Mirna and Morgan, Charles (2016) Small universal families of graphs on $\aleph_{\omega+1}$. Journal of Symbolic Logic, 81 (02). pp. 541-569. ISSN 0022-4812

[img]
Preview
PDF (arxiv) - Submitted Version
Download (550kB) | Preview

Abstract

We prove that it is consistent that א_ω is strong limit, 2^{א_ω} is large and the universality number for graphs on א_{ω+1} is small. The proof uses Prikry forcing with interleaved collapsing.

Item Type: Article
Uncontrolled Keywords: universality,graphs,prikry forcing,iterated forcing,master conditions,successors of singular cardinals,laver indestructibility
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 22 Mar 2016 09:05
Last Modified: 21 Apr 2020 23:23
URI: https://ueaeprints.uea.ac.uk/id/eprint/57615
DOI: 10.1017/jsl.2015.65

Actions (login required)

View Item View Item